# SDR DALA2015031602182

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 56,388 hours, 21,547 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Target
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR WILL NOT DISARM, SLIDE LIGHT DOES NOT EXTINGUISH. CLEANED DEBRIS FROM GIRT BAR TARGET.
